Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 120, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 5, 2016, 5:15 PM CDT for Wright County, Minnesota. It was in force for 15 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 5:15 PM CDT (22:15 UTC)
- Expired
- Jul 5, 2016, 5:30 PM CDT
- In force
- 15 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
County Wright County, MN
The radar
The Minneapolis radar (KMPX), 40 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:21 PM CDT | TSTM WND DMG | 3 Nnw Greenfield, MN | TREES SNAPPED OR UPROOTED. . |
| Jul 5, 5:21 PM CDT | HAIL 0.75 | 1 W Hanover, MN | . |
| Jul 5, 5:30 PM CDT | TSTM WND DMG | 1 Sw St. Michael, MN | WEST FACING SIDING TORN OFF AND SHINGLES TORN OFF ON NORTHWEST CORNERS OF 3 HOUSES. REPORTED AT 30TH ST NE, AND KALE AVE, ST MICHAEL . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 2:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
643
WUUS53 KMPX 052215
SVRMPX
MNC171-052230-
/O.NEW.KMPX.SV.W.0120.160705T2215Z-160705T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 530 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ST.
MICHAEL... OR 8 MILES EAST OF BUFFALO...MOVING SOUTHEAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL WRIGHT COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
HANOVER AND GREENFIELD.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 197 AND
205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
MINNESOTA.
LAT...LON 4522 9358 4520 9363 4521 9364 4519 9366
4518 9364 4516 9364 4512 9372 4521 9384
4529 9373
TIME...MOT...LOC 2215Z 300DEG 39KT 4518 9369
HAIL...<.75IN
WIND...80MPH
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 5, 3:45 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT TUE JUL 5 2016 .SHORT TERM...(This evening through Wednesday) Issued at 344 PM CDT Tue Jul 5 2016 The line has formed already from Appleton northeast into western Stearns county this afternoon. Confidence is now very high this line will continue strengthening while heading east southeast between the Minnesota River and I-94 for the next couple hours. As it develops a well organized cold pool, widespread wind damage will become the greatest threat with potential for high end wind gusts in excess of 80 mph. The swath of greatest wind damage will likely occur with the apex of the bow, which is currently forecast to track across the western and southern Twin Cities metro to as far south as Mankato - and points southeast later this evening. The SPC Day 1 outlook at 20Z has upgraded this area to a moderate risk with some potential for the line to become a derecho by the time it reaches Minneapolis/St Paul and points south. One thing that will need to be watched is whether a wake low develops, which may bring another round of damaging winds well behind the main thunderstorm activity. This will depend on the strength of the cold pool and forward speed of the line which will be monitored closely. .LONG TERM...(Wednesday night through Tuesday) Issued at 344 PM CDT Tue Jul 5 2016 In the extended we are looking at two periods with better, Thursday and again Monday into Tuesday next week. We will get a brief reprieve from the heat and humidity Friday and Saturday, but that looks to start its return back into the area Sunday out ahead of the system for early next week. Still a good deal of uncertainty with how precip chances will unfold Wednesday night into Thursday with models still showing a good deal of spread with how much convection will be accompanying the warm front as it lifts back north toward MN. Have highest pops during the day Thursday as an inverted trough develops across MN in response to a strong shortwave moving across the Dakotas. This upper low will allow a surface low to develop near Duluth Thursday night, with a good drying west wind and subsidence coming across southern MN, so sped up the departure of pops across MN Thursday night. Lingered some chance pops north of I-94 on Friday as they will be within the cyclonic flow and cold pool of a closed h5 low going across NW WI. This looks to be predominately diurnally driven, with weak instability limiting any severe threat on Friday. The nicest day of the week looks to line up perfectly with Saturday as high pressure moves across the state. This high will be off into the Great Lakes by Saturday night, with a strong return flow developing. Eventually this return flow will see a warm front come back on Sunday/Sunday night. The GFS/ECMWF keep us mainly dry through the weekend, but the Canadian shows a healthy burst of convection developing Sunday ahead of the warm front, which is why we maintained PoPs across MN as there will certainly be a good increase in elevated instability as the warm front moves in, so a thunder threat Sunday/Sunday night is certainly plausible, even if the ECMWF/GFS don't show anything at the moment. For the beginning of next week, the GFS/ECMWF show a low becoming occluded as it moves into southern Saskatchewan. Cold front associated with this low will move across MN on Monday, but will be running into a developing upper ridge as heights rise in response to the deepening low to our NW. This ridging and the stalling of the surface low in southern Canada will slow down the progress of the front, with the threat for showers and thunderstorms continuing for eastern MN and western WI going into Tuesday. Surface dewpoints ahead of the front will increase into the lower 70s and with temperatures again increasing into at least the mid/upper 80s, we should see another highly moist and unstable environment with the risk of severe weather and excessive rainfall returning. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1250 PM CDT Tue Jul 5 2016 One large cluster of thunderstorms just southwest of AXN appear to be weakening as they head toward the airport, with redevelopment to the south. This should continue to be the case during the next few hours until the better moisture can push a bit further north. Otherwise, expect scattered severe storms to develop across west central MN during the mid afternoon, organize into a line and race east southeastward across the TAF sites late this afternoon through mid-late evening. Severe wind gusts are most likely at MSP/RNH/EAU when the system's organization has been peaked. KMSP...Best timing appears to be just before 00z through mid evening for thunderstorm activity with the severe threat expected near the front end of the activity. LIFR conditions and winds of 45+ kts are expected with the line. /OUTLOOK FOR KMSP/ Wed night...Mainly VFR. Chc -TSRA late. Wind E 5 kts. Thu...Mainly VFR. TSRA likely. Wind E 5-10 kts. Fri...Mainly VFR. Chc -TSRA. Wind NW 10-15. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...BORGHOFF LONG TERM...MPG AVIATION...BORGHOFF
Hazardous weather outlook, Jul 5, 3:05 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 PM CDT TUE JUL 5 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 062015- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 305 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD WIND DAMAGE IS EXPECTED ACROSS CENTRAL AND SOUTHERN MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...INCLUDING IN THE TWIN CITIES METRO AREA...WITH SOME LARGE HAIL AND A FEW TORNADOES ALSO POSSIBLE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN MINNESOTA AND AN ENHANCED RISK ELSEWHERE. HEAVY RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES OF THUNDERSTORMS CONTINUE FROM WEDNESDAY NIGHT THROUGH FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MINNESOTA THURSDAY. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE AREA WIDE THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BORGHOFF
In the hours before
Local storm report, Jul 5, 4:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST KIMBALL 45.31N 94.30W
07/05/2016 M70 MPH STEARNS MN STORM CHASER
0415 PM TSTM WND DMG 3 W EDEN VALLEY 45.32N 94.61W
07/05/2016 MEEKER MN TRAINED SPOTTER
1 FOOT DIAMETER BRANCHES DOWN POWER LOST.
0415 PM HAIL 3 W EDEN VALLEY 45.32N 94.61W
07/05/2016 E0.88 INCH MEEKER MN TRAINED SPOTTER
0413 PM HEAVY RAIN 10 SW MURDOCK 45.12N 95.54W
07/05/2016 M2.00 INCH CHIPPEWA MN STORM CHASER
0409 PM TSTM WND GST 1 N PAYNESVILLE 45.39N 94.72W
07/05/2016 M69 MPH STEARNS MN AMATEUR RADIO
0400 PM HAIL 8 SE DANVERS 45.20N 95.64W
07/05/2016 M1.00 INCH SWIFT MN FIRE DEPT/RESCUE
0305 PM TORNADO 2 NE APPLETON 45.22N 96.00W
07/05/2016 SWIFT MN FIRE DEPT/RESCUE
SPOTTED ON GROUND ALONG HWY 59 TO THE NE OF
APPLETON.
0255 PM TORNADO 4 N APPLETON 45.27N 96.03W
07/05/2016 SWIFT MN STORM CHASER
NEAR HWY 59 AND 200TH AVE.
0816 AM HEAVY RAIN 2 E MORRIS 45.59N 95.87W
07/05/2016 M4.51 INCH STEVENS MN CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 WSW MORRIS 45.57N 95.97W
07/05/2016 M3.91 INCH STEVENS MN AWOS
MEASURED AT MORRIS AIRPORT. 24 HOUR TOTAL. .
0600 AM HEAVY RAIN 1 SE MORRIS 45.58N 95.90W
07/05/2016 M5.23 INCH STEVENS MN COCORAHS
24 HOUR TOTAL. DITCHES WERE FLOODED. .
1216 AM HAIL 3 ESE BENSON 45.31N 95.55W
07/05/2016 E1.00 INCH SWIFT MN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED. ALSO ESTIMATED
50-60 MPH WINDS.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 5, 4:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
448 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 W ANNANDALE 45.26N 94.18W
07/05/2016 M0.88 INCH WRIGHT MN TRAINED SPOTTER
HEAVY RAINS TOO.
&&
CARLYONLocal storm report, Jul 5, 5:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
511 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 SSW SOUTH HAVEN 45.25N 94.25W
07/05/2016 U2.00 INCH WRIGHT MN STORM CHASER
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 5, 5:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
513 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 4 SSW BECKER 45.31N 93.89W
07/05/2016 WRIGHT MN LAW ENFORCEMENT
POLE BARN BLOWN DOWN DEBRIS ON ROADWAY.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 5, 5:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG ANNANDALE 45.26N 94.12W
07/05/2016 WRIGHT MN TRAINED SPOTTER
LARGE TREE DOWN BLOCKING HWY 55.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 5, 5:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST 2 S BUFFALO 45.15N 93.87W
07/05/2016 M55 MPH WRIGHT MN AMATEUR RADIO
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 11:13 PM CDT | Special Weather Statement | MPX | Stevens | 47 min |
| Jul 4, 11:32 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 43 min |
| Jul 5, 12:01 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 29 min |
| Jul 5, 12:31 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 44 min |
| Jul 5, 1:00 AM CDT | Special Weather Statement | MPX | Stevens | 30 min |
| Jul 5, 3:20 AM CDT | Special Weather Statement | MPX | Stevens | 40 min |
| Jul 5, 5:12 AM CDT | Special Weather Statement | MPX | Stevens, Swift | 48 min |
| Jul 5, 12:26 PM CDT | Special Weather Statement | MPX | Stevens | 34 min |
| Jul 5, 1:55 PM CDT | Special Weather Statement | MPX | Stevens | 35 min |
| Jul 5, 2:08 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 37 min |
| Jul 5, 2:17 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 43 min |
| Jul 5, 2:34 PM CDT | Tornado Warning | MPX | Swift | 26 min |
| Jul 5, 2:40 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 65 min |
| Jul 5, 2:58 PM CDT | Tornado Warning | MPX | Swift | 32 min |
| Jul 5, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 38 min |
| Jul 5, 3:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 32 min |
| Jul 5, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 18 min |
| Jul 5, 3:38 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 52 min |
| Jul 5, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 49 min |
| Jul 5, 3:58 PM CDT | Tornado Warning | MPX | Chippewa | 32 min |
| Jul 5, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 55 min |
| Jul 5, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 66 min |
| Jul 5, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 62 min |
| Jul 5, 4:29 PM CDT | Tornado Warning | MPX | Meeker, Wright | 31 min |
| Jul 5, 4:36 PM CDT | Tornado Warning | MPX | Kandiyohi | 24 min |
| Jul 5, 4:47 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 28 min |
| Jul 5, 4:52 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 53 min |
| Jul 5, 5:01 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 59 min |
| Jul 5, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 26 min |
| Jul 5, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville, Sibley | 53 min |
| Jul 5, 5:41 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 49 min |
| Jul 5, 5:42 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 63 min |
| Jul 5, 6:10 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 65 min |
| Jul 5, 6:14 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 2 hr |
| Jul 5, 6:25 PM CDT | Special Weather Statement | MPX | Carver, McLeod, Renville, Scott, Sibley | 2 hr |
| Jul 5, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 47 min |
| Jul 5, 6:47 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 58 min |
| Jul 5, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 12 min |
| Jul 5, 6:57 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.